I live in Illinois from last 20 years.My dad who is 70 had malaria in India about a month and a half back, after he has been treated, he has this ulcer by which he cannot intake any liquids. We are not sure what has caused this problem. I have a feeling since he was admiited in the hospital and also was on the ventilators for 2 weeks, I think the tube that was inserted through his mouth has caused this problem. Can you help me and so that we can talk to the Doctor in India about his treatment.
Also I am not sure if it is ulcer, could be just a rash with the tube being there for so long.
I would highly appreciate for your prompt reply
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?